Regular periods after the first intake of cipla i pill
Public Forum Discussions
Does I-pill affect periods ?
my normal periods date is 3rd of every month. i got my last normal periods on 3rd may. i had unprotected sex and took an ipill on 10th may and got 5 day bleeding from 20th may to 25th may. i had taken another ipill on 30th may after sex. i would like to know that when should i expect my next...
Can i pill delay periods?
Hello doctor I got my periods on 9 june last month after unprotected sex I took ipill within 14 hours on 14 june I was expecting period on 5 july but nw its 14 july I did nt get it I got negative result in pregnancy test. m too worried prescribe any medicine if required I took this first time
Is it my periods that I got after taking an I pill ?
Due to unprtotected sex i had an ipill and within a weeks time I got my periods, I mean which is 12 days in advance to my regular cycle. Do i have to consult a doctor as I have read in the leaflet that there is a chance of bleeding???Please provide me an answer
Does i-pill cause cramps ?
i had sex for the first time on 15th..and took ipill after an hour of sex..am having minor cramps on my stomach freqntly sice 1day after taking the pill..its very faint..it normally happens to me before my periods start..am i safe..and will i get my periods soon..iam 20 yrs old..
Is i pill safe to avoid pregnancy ?
My age is 24years.I had my periods on 12December.on 18th day of my cycle my partner n me were just touching each others private part wit condom on n he was tryin to penetrate minebut very little.after two to three times of attempt he just was able to put very little inside me wit a condom...
Is necessary to take the i pill for the second time ?
My gf s regular period is on the 4th of each month and lasts for normally 5 days.We had unprotected sex on the 20thApril and within 5 hrs she took i-pill. On the 28th April she started bleeding for 3 days then on 10th May she started bleeding again. On the 12th May we had unprotected sex and she...
Effects of I pill
I took an i pill within 48hrs (of unprotected sex) which was on 7th march...and since 13th i experienced bleeding which is more than spotting but lesser than a regular flow. My regular periods dates are at the end of the month. I have also been experiencing a little weakness and nausea. please...
I-pill is to be taken from after the period and till next period. If taken during period for once is not going to do much harm. But avoid because it is hormonal regulation. If the orchestration of the hormones get discords, it is ineffective and in long run harmful. For any further query, contact again:
Dr C. J. Varghese,
Welcome to health care Magic!
The iPill is highly effective if you took it within 72hours of sexual exposure.
If you took it beyond that then you should do a urine pregnancy test to rule out pregnancy.
If you took it well in time then it may be the hormonal imbalance caused by iPill & you will get delayed periods
I hope the advise would be informative and useful for you.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions